I'm on my second week of my second pack of Ortho Novum, and I started with the spotting again. I was about an hour or so late taking my pill about 2 days ago, and that's when the spotting started. I've been taking my pill at the same time every day (give or take 10 minutes), so I'm wondering if it's still my body adjusting to the hormones, or the slightly late pill..
I've been taking it almost an hour late for 3 days now because I've been oversleeping.
Of course, I've been told that an hour won't make any kind of huge difference -- is this true?
It really won't, and that's likely not why you're spotting. Spotting during the first few cycles of the pill, even when taken to the letter, is typical.
However, might want to pick a time of day to take it that's more likely to be reliable for you, on general principles, just to avoid it being more likely to take it late enough that it WILL decrease effectiveness sometimes.
[This message has been edited by Miz Scarlet (edited 11-18-2005).]
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.